# SDR UIEA2019121326058

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,112 hours, 20,811 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Slow
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H ENGINE STARTER SLOW TO ENGAGE, REQUIRED 2 ATTEMPTS TO BE SUCCESSFUL.( PERFORMED OPERATIONAL START OF R/H ENGINE IAW B767 AMM 80-11-00, NO DEFECTS NOTED. NO ENGINE START MSG.  )
